Alert archive / Missouri / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 139, NWS St. Louis, MO

April 23, 20114 counties in Missouri

NWS St. Louis, MO issued this severe thunderstorm warning at Apr 23, 2011, 5:41 PM CDT for 4 counties in Missouri. It was in force for 33 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 23, 2011, 5:41 PM CDT (22:41 UTC)
Expired
Apr 23, 2011, 6:14 PM CDT
In force
33 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Crawford County, MO, Franklin County, MO, Jefferson County, MO, Washington County, MO

The radar

The St Louis radar (KLSX), 39 km from the middle of the area, began a volume at 22:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 23, 5:45 PM CDTHAIL 1.54 Sw Bourbon, MOSPOTTER LOCATED IN LEESBURG MISSOURI
Apr 23, 5:45 PM CDTHAIL 1.5Bourbon, MO
Apr 23, 5:45 PM CDTHAIL 1.5Leasburg, MO
Apr 23, 5:49 PM CDTHAIL 0.5Bourbon, MO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 10.7 hours before the alert went out and 274 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2011-04-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2011-04-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 56 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1689 m above ground
0-6 km bulk shear
67 kt
0-1 km storm-relative helicity
56 m²/s²
0-3 km storm-relative helicity
125 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

491 
WUUS53 KLSX 232241
SVRLSX
MOC055-071-099-221-232330-
/O.NEW.KLSX.SV.W.0139.110423T2241Z-110423T2330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
541 PM CDT SAT APR 23 2011

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN CRAWFORD COUNTY IN EAST CENTRAL MISSOURI...
  SOUTHEASTERN FRANKLIN COUNTY IN EAST CENTRAL MISSOURI...
  NORTHERN JEFFERSON COUNTY IN EAST CENTRAL MISSOURI...
  NORTHWESTERN WASHINGTON COUNTY IN EAST CENTRAL MISSOURI...

* UNTIL 630 PM CDT

* AT 540 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
  THUNDERSTORM PRODUCING QUARTER SIZE HAIL.  THIS STORM WAS LOCATED
  NEAR LEASBURG...OR NEAR BOURBON...AND MOVING NORTHEAST AT 55 MPH.

* LOCATIONS IMPACTED INCLUDE...
  BOURBON...SULLIVAN...CEDAR HILL...BYRNES MILL...HIGH RIDGE...
  ANTONIA...BARNHART...PARKWAY...LONEDELL...DITTMER...HOUSE
  SPRINGS...ST. CLOUD...STANTON...PINEY PARK...GRUBVILLE...
  ROBERTSVILLE...OERMANN...CATAWISSA...MORSE MILL AND SCOTSDALE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN ST LOUIS.

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...
IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY
LIGHTNING.

&&

LAT...LON 3802 9131 3813 9142 3846 9072 3846 9069
      3844 9069 3844 9067 3847 9066 3848 9065
      3847 9061 3850 9059 3850 9050 3831 9039
TIME...MOT...LOC 2241Z 241DEG 48KT 3810 9125
WIND...HAIL <50MPH 1.00IN

$$

CARNEY
3 follow-up statements
116 
WWUS53 KLSX 232255
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
555 PM CDT SAT APR 23 2011

MOC055-071-099-221-232330-
/O.CON.KLSX.SV.W.0139.000000T0000Z-110423T2330Z/
WASHINGTON MO-CRAWFORD MO-JEFFERSON MO-FRANKLIN MO-
555 PM CDT SAT APR 23 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
FRANKLIN...NORTHERN JEFFERSON...NORTHEASTERN CRAWFORD AND
NORTHWESTERN WASHINGTON COUNTIES UNTIL 630 PM CDT...

AT 553 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
STORM WAS LOCATED 6 MILES SOUTHEAST OF SULLIVAN...MOVING NORTHEAST AT
55 MPH.

IN ADDITION...AT 545 PM PING PONG BALL SIZED HAIL WAS REPORTED IN 
BOURBON WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
  CEDAR HILL...BYRNES MILL...HIGH RIDGE...ANTONIA...BARNHART...
  PARKWAY...LONEDELL...DITTMER...HOUSE SPRINGS...PINEY PARK...
  GRUBVILLE...ROBERTSVILLE...OERMANN...CATAWISSA...MORSE MILL...
  SCOTSDALE...OTTO AND PARKDALE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN ST LOUIS.

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURE'S LEADING KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

&&

LAT...LON 3802 9131 3813 9142 3846 9072 3846 9069
      3844 9069 3844 9067 3847 9066 3848 9065
      3847 9061 3850 9059 3850 9050 3831 9039
TIME...MOT...LOC 2254Z 241DEG 48KT 3818 9105
WIND...HAIL <50MPH 1.00IN

$$

CARNEY
988 
WWUS53 KLSX 232308
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
608 PM CDT SAT APR 23 2011

MOC055-232318-
/O.CAN.KLSX.SV.W.0139.000000T0000Z-110423T2330Z/
CRAWFORD MO-
608 PM CDT SAT APR 23 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CRAWFORD COUNTY
IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN ST LOUIS.

LAT...LON 3813 9101 3826 9102 3846 9072 3846 9070
      3844 9069 3844 9067 3848 9065 3847 9061
      3850 9059 3850 9050 3831 9039
TIME...MOT...LOC 2308Z 241DEG 48KT 3825 9083

$$

MOC071-099-221-232330-
/O.CON.KLSX.SV.W.0139.000000T0000Z-110423T2330Z/
WASHINGTON MO-JEFFERSON MO-FRANKLIN MO-
608 PM CDT SAT APR 23 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
FRANKLIN...NORTHERN JEFFERSON AND NORTH CENTRAL WASHINGTON COUNTIES
UNTIL 630 PM CDT...

AT 606 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
STORM WAS LOCATED NEAR RICHWOODS...OR 10 MILES SOUTHEAST OF ST.
CLAIR...MOVING NORTHEAST AT 55 MPH.

LOCATIONS IMPACTED INCLUDE...
  CEDAR HILL...BYRNES MILL...ANTONIA...HIGH RIDGE...LONEDELL...
  DITTMER...HOUSE SPRINGS...GRUBVILLE...OERMANN...MORSE MILL...
  SCOTSDALE...OTTO AND PARKDALE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN ST LOUIS.

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURE'S LEADING KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

&&

LAT...LON 3813 9101 3826 9102 3846 9072 3846 9070
      3844 9069 3844 9067 3848 9065 3847 9061
      3850 9059 3850 9050 3831 9039
TIME...MOT...LOC 2308Z 241DEG 48KT 3825 9083
WIND...HAIL <50MPH 1.00IN

$$

CARNEY
949 
WWUS53 KLSX 232314
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
614 PM CDT SAT APR 23 2011

MOC071-099-221-232324-
/O.CAN.KLSX.SV.W.0139.000000T0000Z-110423T2330Z/
WASHINGTON MO-JEFFERSON MO-FRANKLIN MO-
614 PM CDT SAT APR 23 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN FRANKLIN...
NORTHERN JEFFERSON AND NORTH CENTRAL WASHINGTON COUNTIES IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
 HOWEVER SMALL HAIL AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS
THUNDERSTORM.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN ST LOUIS.

LAT...LON 3813 9101 3826 9102 3846 9072 3846 9070
      3844 9069 3844 9067 3848 9065 3847 9061
      3850 9059 3850 9050 3831 9039
TIME...MOT...LOC 2314Z 241DEG 48KT 3829 9074

$$

CARNEY

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 23, 1:04 PM CDT, 4 hours 37 minutes earlier.

Area forecast discussion, Apr 23, 1:04 PM CDT, 4 hours 37 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
104 PM CDT SAT APR 23 2011

.DISCUSSION...
/213 AM CDT SAT APR 23 2011/

THE FRONT THAT BROUGHT A HISTORIC SEVERE WEATHER EPISODE TO THE
GREATER ST. LOUIS METROPOLITAN AREA LAST EVENING HAS STALLED ACROSS
SOUTHERN MISSOURI AND ILLINOIS. THIS FRONT WILL NOW SERVE AS THE
RUNNING BOARD FOR WAVES OF WEAK LOW PRESSURE AND SEVERAL ROUNDS OF
THUNDERSTORMS/HEAVY RAINFALL THIS WEEKEND.

THE GROUND IS SATURATED AND RIVER FLOODING IS FORECAST TO OCCUR
ALONG MOST OF THE AREA RIVERS. FLASH FLOODING IS ALMOST CERTAIN WHERE
TRAINING CONVECTION PERSISTS. HAVE EXTENDED THE FLASH FLOOD WATCH
THROUGH TONIGHT...BUT I COULD MAKE AN ARGUMENT TO EXTEND IT THROUGH
MONDAY GIVEN THE HYDROMETEOROLOGICAL SETUP.

A STRONGER AREA OF LOW PRESSURE WILL FINALLY BRING THE FRONT NORTH
ON MONDAY...BUT THIS WILL ALSO LEAD TO ANOTHER RISK OF SEVERE
THUNDERSTORMS MONDAY AFTERNOON AND EVENING AS THE TRAILING COLD
FRONT SLAMS INTO THE MOIST AND UNSTABLE WARM SECTOR.

...TORNADO DAMAGE SURVEY INFORMATION...

THERE WILL BE FOUR SURVEY TEAMS SENT OUT TOMORROW TO DETERMINE
THE INTENSITY OF THE TORNADOES THAT OCCURRED FROM NEAR WARRENTON
TO GRANITE CITY WITH THE NORTHERN MOST SUPERCELL.

CVKING

&&

.AVIATION...
/1243 PM CDT SAT APR 23 2011/

SHOWERS AND THUNDERSTORMS...SOME PRODUCING IFR VSBYS...WILL
CONTINUE THIS AFTERNOON ACROSS SOUTHEAST MISSOURI. FURTHER
NORTH...VFR CONDITIONS WILL PREVAIL THIS AFTERNOON WITH LIGHT AND
VARIABLE WINDS ACROSS MUCH OF THE AREA ALONG THE I-70
CORRIDOR...AND WEST-NORTHWEST FLOW ACROSS NORTHEAST MO AND WEST
CENTRAL IL. WILL SEE ANOTHER WAVE OF PRECIP DEVELOP OVER SOUTHERN
MISSOURI LATE THIS AFTERNOON EARLY THIS EVENING AND PUSH NORTH
INTO THE BI-STATE REGION. RAIN AND THUNDERSTORMS...SOME PRODUCING
IFR VSBYS IN HEAVY RAIN...WILL CONTINUE UNTIL EARLY
MORNING...GENERALLY ALONG AND SOUTH OF THE I-70 CORRIDOR. A BRIEF
BREAK IN THE RAIN WILL OCCUR AROUND SUNRISE BEFORE ANOTHER WAVE
OF RAIN AND THUNDERSTORMS MOVES INTO THE AREA BY MID-MORNING TO
EARLY AFTERNOON.

SPECIFICS FOR KSTL...
VFR CONDITIONS AND LIGHT AND VARIABLE WINDS WILL PREVAIL AT
LAMBERT THROUGH THE AFTERNOON. THE NEXT SHOT FOR PRECIP WILL BE
EARLY THIS EVENING AS THE FIRST OF A SERIES OF WAVES OF RAIN AND
THUNDERSTORMS MOVES OVER THE TERMINAL. THINK THERE'S A GOOD CHANCE
WE'LL SEE IFR VSBYS IN HEAVY RAIN FOR PERIODS THIS EVENING. RAIN
SHOULD TAPER OFF OVERNIGHT. COULD SEE IFR CIGS DEVELOP LATE
TONIGHT...THOUGH CONFIDENCE IS LOW IN IFR CIGS AS FORECAST
SOUNDINGS DO NOT SUPPORT THIS. NEXT ROUND OF PRECIP SHOULD START
TO CREEP TOWARD THE TERMINAL DURING THE EARLY AFTERNOON...TIMING
IS STILL UNCERTAIN.

CARNEY

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR CRAWFORD MO-
     FRANKLIN MO-GASCONADE MO-IRON MO-JEFFERSON MO-MADISON MO-
     OSAGE MO-REYNOLDS MO-ST. CHARLES MO-ST. FRANCOIS MO-ST.
     LOUIS CITY MO-ST. LOUIS MO-STE. GENEVIEVE MO-WARREN MO-
     WASHINGTON MO.

IL...FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR BOND IL-CLINTON IL-
     FAYETTE IL-MADISON IL-MARION IL-MONROE IL-RANDOLPH IL-ST.
     CLAIR IL-WASHINGTON IL.

&&

WFO LSX
Hazardous weather outlook, Apr 23, 4:57 PM CDT, 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
457 PM CDT SAT APR 23 2011

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-241115-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
457 PM CDT SAT APR 23 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TONIGHT

THUNDERSTORMS WITH LOCALLY HEAVY RAINFALL WILL CONTINUE ACROSS
SOUTHEAST MISSOURI AND SOUTHWEST ILLINOIS TONIGHT. THESE HEAVY
RAINS WILL MAKE FLASH FLOODING LIKELY...ESPECIALLY IN LOW LYING
AND FLOOD PRONE AREAS.

WIDESPREAD SEVERE WEATHER IS NOT EXPECTED...ALTHOUGH SOME OF THE
STORMS WILL BE CAPABLE OF PRODUCING HAIL.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THUNDERSTORMS WITH LOCALLY HEAVY RAIN WILL CONTINUE ON SUNDAY OVER
SOUTHEAST MISSOURI AND SOUTHWEST ILLINOIS...MAKING FLASH FLOODING
A SIGNIFICANT THREAT. THESE STORMS WILL ALSO POSE A THREAT OF
SEVERE WEATHER. THUNDERSTORMS WILL ALSO BE POSSIBLE OVER NORTHEAST
MISSOURI AND WEST CENTRAL ILLINOIS.

SEVERAL WAVES OF THUNDERSTORM ARE EXPECTED SUNDAY NIGHT...
MONDAY...AND MONDAY NIGHT. A FEW OF THESE STORMS COULD BE
SEVERE...AND HEAVY RAIN WILL REMAIN A POSSIBILITY.

THERE IS A CHANCE OF THUNDERSTORMS TUESDAY AND WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ASKED TO RELAY ALL FLOODING REPORTS TO THE NATIONAL
WEATHER SERVICE IN ST. LOUIS.

TRUETT

In the hours before

Local storm report, Apr 23, 5:27 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
527 PM CDT SAT APR 23 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0526 PM     HAIL             3 S POCAHONTAS          38.78N  89.54W
04/23/2011  E0.25 INCH       BOND               IL   TRAINED SPOTTER

&&

JP
Special weather statement, Apr 23, 5:33 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
533 PM CDT SAT APR 23 2011

ILZ060-064-065-232315-
BOND IL-FAYETTE IL-MONTGOMERY IL-
533 PM CDT SAT APR 23 2011

...SIGNIFICANT WEATHER ADVISORY FOR FAYETTE...BOND AND SOUTHERN
MONTGOMERY COUNTIES UNTIL 615 PM CDT...

AT 532 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A CLUSGTER OF STRONG THUNDERSTORMS 6 MILES SOUTHWEST OF RENO...OR 11
MILES WEST OF GREENVILLE...MOVING EAST AT 45 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER IS EXPECTED WITH THESE STORMS...
ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  GREENVILLE...
  VANDALIA...
  SORENTO...
  RENO...
  BEAVER CREEK...
  WOBURN...
  COFFEEN...
  MULBERRY GROVE...
  VAN BURENSBURG...
  SHOBONIER...
  RAMSEY...
  BROWNSTOWN...
  ST. ELMO...
  PANAMA...
  DUDLEYVILLE...
  DONNELLSON...
  SMITHBORO...
  PLEASANT MOUND...
  PITTSBURG...
  CHAPMAN...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

CARNEY
Local storm report, Apr 23, 5:36 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
536 PM CDT SAT APR 23 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0535 PM     HAIL             CUBA                    38.06N  91.40W
04/23/2011  E0.25 INCH       CRAWFORD           MO   TRAINED SPOTTER

&&

JP
Local storm report, Apr 23, 5:37 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
537 PM CDT SAT APR 23 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0537 PM     HAIL             CUBA                    38.06N  91.40W
04/23/2011  E0.25 INCH       CRAWFORD           MO   TRAINED SPOTTER

&&

TRUETT
Local storm report, Apr 23, 5:39 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
539 PM CDT SAT APR 23 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0539 PM     HAIL             CUBA                    38.06N  91.40W
04/23/2011  M0.88 INCH       CRAWFORD           MO   EMERGENCY MNGR

&&

CARNEY
Local storm report, Apr 23, 5:40 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
540 PM CDT SAT APR 23 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0539 PM     HAIL             GODFREY                 38.97N  90.19W
04/23/2011  E0.25 INCH       MADISON            IL   TRAINED SPOTTER

&&

JP

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 22, 7:11 PM CDTSevere Thunderstorm WarningLSXFranklin, Gasconade, Saint Charles, Warren49 min
Apr 22, 7:20 PM CDTTornado WarningLSXFranklin, Gasconade, Saint Charles40 min
Apr 22, 7:36 PM CDTTornado WarningLSXSaint Charles, Saint Louis39 min
Apr 22, 7:44 PM CDTTornado WarningLSXReynolds16 min
Apr 22, 7:56 PM CDTTornado WarningLSXFranklin, Jefferson, Saint Louis42 min
Apr 22, 7:59 PM CDTTornado WarningLSXSaint Louis, City of Saint Louis46 min
Apr 22, 8:21 PM CDTTornado WarningLSXJefferson, Saint Louis39 min
Apr 22, 9:00 PM CDTFlash Flood WarningLSXFranklin, Jefferson, Saint Louis5 hr
Apr 22, 10:18 PM CDTRiver Flood WarningLSXJefferson8 days
Apr 22, 10:55 PM CDTFlash Flood WarningLSXCrawford, Iron, Madison, Reynolds, Sainte Genevieve, Saint Francois and 1 more6 hr
Apr 22, 11:10 PM CDTRiver Flood WarningLSXLewis25 hr
Apr 22, 11:12 PM CDTTornado WarningLSXIron, Madison, Sainte Genevieve, Saint Francois37 min
Apr 22, 11:53 PM CDTRiver Flood WarningLSXSaint Louis, City of Saint Louis14 days
Apr 23, 1:21 AM CDTSevere Thunderstorm WarningLSXIron, Madison, Reynolds, Sainte Genevieve, Saint Francois30 min
Apr 23, 1:47 AM CDTRiver Flood WarningLSXGasconade, Montgomery9 days
Apr 23, 4:23 AM CDTFlash Flood WarningLSXCrawford, Iron, Madison, Reynolds, Sainte Genevieve, Saint Francois and 1 more8 hr
Apr 23, 6:45 AM CDTRiver Flood WarningLSXLewis39 hr
Apr 23, 12:29 PM CDTFlash Flood WarningLSXCrawford, Iron, Madison, Reynolds, Sainte Genevieve, Saint Francois and 1 more6 hr
Apr 23, 4:59 PM CDTSevere Thunderstorm WarningLSXIron, Reynolds46 min
Apr 23, 5:27 PM CDTSevere Thunderstorm WarningLSXCrawford, Washington48 min
Apr 23, 6:22 PM CDTFlash Flood WarningLSXCrawford, Iron, Madison, Reynolds, Sainte Genevieve, Saint Francois and 1 more6 hr

Nearby

Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.